# SDR AALA20120912012

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 5,853 hours, 2,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FROM STATIONS 907 TO 927 AT STRINGERS 22 TO 24.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-025949.
